Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On $ Q$-dense and densely divisible $ {\rm LCA}$ groups

Authors: D. L. Armacost and W. L. Armacost
Journal: Proc. Amer. Math. Soc. 36 (1972), 301-305
MSC: Primary 22B05
MathSciNet review: 0306401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the structure of those LCA groups containing a dense subgroup isomorphic to the additive group of rational numbers is investigated. As a result of this investigation, it is shown that an LCA group containing a dense divisible subgroup of finite rank must be divisible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05

Additional Information

PII: S 0002-9939(1972)0306401-7
Keywords: Densely divisible, divisible, locally compact abelian, p-adic integers, p-adic numbers, Q-dense, quasicyclic, solenoidal
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia